Translator Disclaimer
April 2012 Generalized TKNN-equations
Giuseppe De Nittis, Giovanni Landi
Adv. Theor. Math. Phys. 16(2): 505-547 (April 2012).

Abstract

We derive generalized TKNN-equations via bundle representations of the noncommutative torus with rational deformation parameter, the bundle coming from spectral projections in the torus algebra. These equations relate Chern numbers of dual bundles, which we interpret as Hall conductances for Dirac-like Hamiltonians describing magnetic Bloch electrons in a strong magnetic field. We also present their generalizations for irrational values of the deformation parameter.

Citation

Download Citation

Giuseppe De Nittis. Giovanni Landi. "Generalized TKNN-equations." Adv. Theor. Math. Phys. 16 (2) 505 - 547, April 2012.

Information

Published: April 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1347.81085
MathSciNet: MR3019411

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
43 PAGES


SHARE
Vol.16 • No. 2 • April 2012
Back to Top